MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP DHP 2.7/3.5 LAT R MED 2HO L82 TAN; PLATE, FIXATION, BONE

SYNTHES GMBH VA-LCP DHP 2.7/3.5 LAT R MED 2HO L82 TAN; PLATE, FIXATION, BONE
Catalog Number 04.117.802S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent osteosynthesis for a transcondylar fracture of the right humerus.After the surgery, symptoms of radial nerve palsy occurred.The surgeon suspected interference between the plate in question and the radial nerve and performed a revision surgery on (b)(6) 2025, with the aim of removing the plate and performing manipulation.No interference between the plate and the radial nerve was observed.The surgery on (b)(6) 2025, was completed successfully with no surgical delay.Although no interference with the radial nerve was observed, the surgeon complained about the plate design, saying it was placed too close to the radial nerve when in use.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: h8 h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history review (dhr): part # 04.117.802s lot # 7733p33 manufacturing site: depuy synthes products, inc supplier: (b)(4).Release to warehouse date: 07 sep 2023 expiration date: 01 sep 2033 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA-LCP DHP 2.7/3.5 LAT R MED 2HO L82 TAN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key22284937
Report Number8030965-2025-06102
Device Sequence Number15683890
Product Code HRS
UDI-Device Identifier10886982106995
UDI-Public(01)10886982106995(17)330901(10)7733P33
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.117.802S
Device Lot Number7733P33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale